Hypersingular boundary integral equation for axisymmetric elasticity

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)

Abstract

An axisymmetric hypersingular boundary integral formulation for elasticity problems is presented in this paper. The hypersingular and strong-singular fundamental solutions are derived and their singular behaviour is discussed in detail for different locations of the source point. Several free terms arise from the limiting process when generating hypersingular boundary integral equations, including an extra one specific to the axisymmetric formulation which does not appear in two and three dimensional cases. The singularity subtraction technique is used to regularize all strong-singular and hypersingular integrals, and their evaluation procedure is explained. Finally, the developed formulation is assessed through simple numerical tests.

Original languageEnglish
Pages (from-to)1337-1354
Number of pages18
JournalInternational Journal for Numerical Methods in Engineering
Volume52
Issue number11
DOIs
Publication statusPublished - 2001 Dec 20

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Engineering(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hypersingular boundary integral equation for axisymmetric elasticity'. Together they form a unique fingerprint.

Cite this